# SDR JJBA20121223009

- Difficulty date: December 23, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 27,841 hours, 37,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW OBSERVED MULTIPLE EMERGENCY FAILING TO ILLUMINATE DURING A ROUTINE TEST.  MX R & R THE EMERGENCY LIGHT POWER SUPPLIES AND ALL OPS CHECKED WERE SATISFACTORY.
